# SDR UALA2011110706064

- Difficulty date: November 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 62,338 hours, 8,999 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 57
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE ENG L LEFT ENGINE ANTI-ICE (EAI) VALVE FAILURE TO THE CLOSED POSITION OR LEFT EAI CONTROL CARD FAILURE.  COMPLETED CHECK OF EAI TUBING FOR LEAKS.  LINES CHECK OKAY & REPLACED ENG ANTI-ICE VALVE CONTROLLER.  COMPLETED 30 AIRFOIL COWL ICE PROTECTION SYS TEST WITH ENG RUNNING ON MAT TEST FAILED CMCF COULD NOT CONNECT TO ACIPS CONTROL CARD.  NEED TO REPLACE CARD.  REPLACED LSCF A6 IN THE P85 CARDFILE PER MM.
